# SDR YENA20120201431

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 22,676 hours, 7,969 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB014210
- Condition: Failed
- Location: Nr 1
- Part time: 28,110 hours, 9,822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT NR  6103, AIRCRAFT DIVERTED DUE TO A/C WAS IN LEFT BANK DURING STRAIGHT LEVEL FLIGHT, RUDDER SHOWED 2.6L DEFLECTION.  REMOVED AND REPLACED ELAC 1 IAW AMM 27-93-34.  ADJUSTED LT WING BLUE AND GREEN AILERON SERVOS PER AMM 27-14-00.  ADJUSTED THREE RUDDER SERVOS DUE SLIGHTLY OUT OF TRIANGLE, ADJUSTED ALL THREE RUDDER SERVO SPRING RODS PER MM 27-24-00.  OPS CHK OK.
